Deakin University
Browse

File(s) under permanent embargo

Axiomatizing ordinal welfare egalitarianism when preferences may vary

journal contribution
posted on 1996-01-01, 00:00 authored by Yves SprumontYves Sprumont
Axiomatizing ordinal welfare egalitarianism when preferences may vary

History

Journal

Journal of Economic Theory

Volume

68

Article number

1

Pagination

77-110

ISSN

0022-0531

Language

en

Publication classification

C1 Refereed article in a scholarly journal

Issue

1

Publisher

Elsevier BV

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC